# SDR SIMA20140514003

- Difficulty date: May 14, 2014
- Submitted: May 15, 2014
- Operation: Air carrier
- Aircraft: N820AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145576
- Aircraft time: 29,498 hours, 25,282 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 24750
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 7 OVERHEAD EMERGENCY LIGHT INOPERATIVE.  R & R NR 2 EMERGENCY LIGHT BATTERY & CHARGER IAW WORK CARD 33-700-19.  OPERATIONS CHECKED GOOD IAW WORK CARD 33-700-17, NO DEFECTS NOTED.
